# SDR SWAA2019081335785

- Difficulty date: July 7, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT M1673 FAILED BATTERY PACK CAPACITY CHECK. / R&R BATTERY PER AMM.
